Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 191-206 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Baglan I, Kanca F, Mishra V. Solution of Inverse Euler-Bernoulli Problem with Integral Overdetermination and Periodic Boundary Conditions. IJMSI 2022; 17 (1) :191-206
URL: http://ijmsi.ir/article-1-1401-en.html
In this work, we tried to find the inverse coefficient in the Euler problem with over determination conditions. It showed the existence, stability of the solution by iteration method and linearization method was used for this problem in numerical part. Also two examples are presented with figures.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb